# SDR IPXA2014033182458

- Difficulty date: March 7, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA781221SAAU
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, CENTER CARGO FRAME SUPPORT, SHEAR TIE CORRODED AT BS 1541 BETWEEN LONGERONS 47-48 RT.  R & R SHEAR TIE IAW SRM 51-31-01, PAR 3 AND 10.
